# SDR GTIA030462

- Difficulty date: May 14, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 29L APB TEE NUTS NOT SELF CENTERING IAW SB-53-201 AND REQUIRE GOUGE INSPECTION UPON REMOVAL.  AFTER REMOVAL OF NUTS DISCOVERED CORROSION ON TEE FITTING.  REMOVED TEE FITTING.  LOCATED AND DRILLED NEW TEE FITTING.  INSTALLED TEE FITTING.  (M)
